# SDR IPXA2M72876

- Difficulty date: April 1, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 55,399 hours, 9,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CRACKED BEADED DOUBLER IN RT WING L/E COMPT NEAR STA XOS645.   REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS605-610  IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-C.
